X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - algebraic topology (35) 35
mathematics (34) 34
algebraic topology (13) 13
k-theory and homology (9) 9
mathematics - geometric topology (7) 7
mathematics, general (7) 7
algebraic geometry (6) 6
homology (6) 6
manifolds (6) 6
surfaces (6) 6
symplectic geometry (6) 6
mapping class group (5) 5
moduli spaces (5) 5
bundles (4) 4
characteristic class (4) 4
differential geometry (4) 4
mapping class groups (4) 4
mapping class-groups (4) 4
mathematics, applied (4) 4
55p47 (3) 3
57r20 (3) 3
algebra (3) 3
characteristic classes (3) 3
curves (3) 3
families (3) 3
geometric topology (3) 3
homological stability (3) 3
homology stability (3) 3
nonorientable surface (3) 3
riemann surfaces (3) 3
spaces (3) 3
stability (3) 3
surface bundle (3) 3
surface bundles (3) 3
theorems (3) 3
57r15 (2) 2
57r22 (2) 2
57r65 (2) 2
57r90 (2) 2
57s05 (2) 2
automorphisms of free groups (2) 2
bundling (2) 2
configuration-spaces (2) 2
fibrations (2) 2
group-completion (2) 2
homotopy (2) 2
jacobian manifolds (2) 2
mathematical models (2) 2
mathematics - algebraic geometry (2) 2
mathematics - differential geometry (2) 2
polynomials (2) 2
r-spin (2) 2
rings (2) 2
tautological ring (2) 2
twisted coefficients (2) 2
19d06 (1) 1
19k56 (1) 1
20f28 (1) 1
20j06 (1) 1
4-manifolds (1) 1
53c27 (1) 1
55n22 (1) 1
55q10 (1) 1
55r10 (1) 1
55r35 (1) 1
55r40 (1) 1
55s35 (1) 1
57r50 (1) 1
57r90, 57r15, 57r56, 55p47 (1) 1
57s25 (1) 1
58d05 (1) 1
58d17 (1) 1
58j20 (1) 1
[formula omitted]-spin (1) 1
analogue (1) 1
analysis (1) 1
astronomy & astrophysics (1) 1
automorphism groups (1) 1
automorphisms (1) 1
block diffeomorphisms (1) 1
braid groups (1) 1
braid-groups (1) 1
category (1) 1
category theory (1) 1
circle actions (1) 1
classification (1) 1
cobordism (1) 1
cobordism category (1) 1
coefficients (1) 1
cohomology of diffeomorphism groups (1) 1
commutative algebra (1) 1
computer science (1) 1
conjecture (1) 1
curvature (1) 1
delta-sets (1) 1
diffeomorphism groups (1) 1
digital libraries (1) 1
dyer-lashof operation (1) 1
dyer–lashof operation (1) 1
eilenberg-moore spectral sequence (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Physics Letters B, ISSN 0370-2693, 07/2018, Volume 782, pp. 94 - 98
In the Standard Model, the electroweak symmetry is broken by a complex, SU(2)-doublet Higgs field and the vacuum manifold SU(2)×U(1)/U(1) has the topology of a... 
STRINGS | PHYSICS, NUCLEAR | PHENOMENOLOGICAL LAGRANGIANS | ASTRONOMY & ASTROPHYSICS | PHYSICS, PARTICLES & FIELDS | Phenomenology | High Energy Physics | Physics
Journal Article
Selecta Mathematica, ISSN 1022-1824, 4/2018, Volume 24, Issue 2, pp. 1453 - 1478
We compute the groups $$H^*(\mathrm {Aut}(F_n); M)$$ H∗(Aut(Fn);M) and $$H^*(\mathrm {Out}(F_n); M)$$ H∗(Out(Fn);M) in a stable range, where M is obtained by... 
Homology stability | Automorphisms of free groups | 20J06 | Mathematics, general | 20F28 | Mathematics | 57R20 | SPACE | MATHEMATICS | MATHEMATICS, APPLIED | HOMOLOGY | SURFACES | GRAPHS
Journal Article
Mathematische Annalen, ISSN 0025-5831, 8/2017, Volume 368, Issue 3, pp. 1081 - 1094
We prove that the pseudoisotopy stable range for manifolds of dimension 2n can be no better than $$(2n-2)$$ ( 2 n - 2 ) . In order to do so, we define new... 
Mathematics, general | Mathematics | MATHEMATICS | HIGH-DIMENSIONAL MANIFOLDS | FIBRATIONS | SPACES | HOMOTOPY-THEORY | POINCARE-DUALITY
Journal Article
Selecta Mathematica, ISSN 1022-1824, 9/2018, Volume 24, Issue 4, pp. 3835 - 3873
We prove several basic ring-theoretic results about tautological rings of manifolds W, that is, the rings of generalised Miller–Morita–Mumford classes for... 
57S25 | 57R22 | 55R10 | Mathematics, general | Mathematics | 55R40 | 57R20 | MATHEMATICS | JACOBIAN MANIFOLDS | MATHEMATICS, APPLIED | CIRCLE ACTIONS | FAMILIES | SURFACE BUNDLES | 4-MANIFOLDS | HOMOLOGY | MAP
Journal Article
Journal of the American Mathematical Society, ISSN 0894-0347, 01/2018, Volume 31, Issue 1, pp. 215 - 264
We prove a homological stability theorem for moduli spaces of simply connected manifolds of dimension 2n > 4, with respect to forming connected sum with S^n... 
MATHEMATICS | MAPPING CLASS-GROUPS | SURFACES
Journal Article
Annals of Mathematics, ISSN 0003-486X, 7/2017, Volume 186, Issue 1, pp. 127 - 204
We prove a homological stability theorem for moduli spaces of manifolds of dimension 2n, for attaching handles of index at least n, after these manifolds have... 
Morphisms | Mathematical manifolds | Maps | Mathematical theorems | Functors | Mathematics | Topology | Coefficients | Vertices | Topological spaces | Moduli spaces | Characteristic classes | Homological stability | Diffeomorphism groups | moduli spaces | diffeomorphism groups | MATHEMATICS | homological stability | characteristic classes | HOMOTOPY | SURFACES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2017, Volume 318, pp. 534 - 626
Given a family of groups admitting a braided monoidal structure (satisfying mild assumptions) we construct a family of spaces on which the groups act and whose... 
Automorphism groups | Homological stability | Mapping class groups | Braid groups | General linear groups | Unitary groups | NONORIENTABLE SURFACE | BRAID-GROUPS | RINGS | TWISTED COEFFICIENTS | GROUP-COMPLETION | MAPPING CLASS-GROUPS | LINEAR-GROUPS | MATHEMATICS | CONFIGURATION-SPACES | SYMMETRIC-GROUPS | FI-MODULES
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 9/2017, Volume 209, Issue 3, pp. 749 - 835
We study the homotopy type of the space of metrics of positive scalar curvature on high-dimensional compact spin manifolds. Hitchin used the fact that there... 
58J20 | 57R90 | 58D17 | 58D05 | 19K56 | 53C27 | Mathematics | 57R65 | 19D06 | 55R35 | 55S35 | 57R22 | 55P47 | Mathematics, general | HOMOTOPY TYPE | MATHEMATICS | THEOREM | SIMPLY CONNECTED MANIFOLDS | METRICS | CLASSIFICATION | INDEX | Theorems | Homotopy theory | Manifolds (mathematics) | Curvature
Journal Article
Acta Mathematica, ISSN 0001-5962, 6/2014, Volume 212, Issue 2, pp. 257 - 377
We prove an analogue of the Madsen–Weiss theorem for high-dimensional manifolds. In particular, we explicitly describe the ring of characteristic classes of... 
57R15 | 57R90 | 57S05 | 55P47 | Mathematics, general | Mathematics | 57R65 | 57R20 | 57R50 | MATHEMATICS | CATEGORY | Manifolds | Analogue | Fibres | Texts | Homology | Polynomials | Bundles | Rings (mathematics)
Journal Article
ISSN 1022-1824, 2018
We prove several basic ring-theoretic results about tautological rings of manifolds W, that is, the rings of generalised Miller–Morita–Mumford classes for... 
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2016, Volume 18, Issue 1, pp. 1 - 81
We describe partial semi-simplicial resolutions of moduli spaces of surfaces with tangential structure. This allows us to prove a homological stability theorem... 
Moduli spaces | Homological stability | Mapping class groups | moduli spaces | MATHEMATICS | MATHEMATICS, APPLIED | R-SPIN | RIEMANN SURFACES | MAPPING CLASS GROUP | mapping class groups
Journal Article
ISSN 0020-9910, 2017
We study the homotopy type of the space of metrics of positive scalar curvature on high-dimensional compact spin manifolds. Hitchin used the fact that there... 
Journal Article
ISSN 0025-5831, 2017
We prove that the pseudoisotopy stable range for manifolds of dimension 2n can be no better than (2n - 2). In order to do so, we define new characteristic... 
Journal Article
Geometry & Topology, ISSN 1465-3060, 05/2019, Volume 23, Issue 3, pp. 1549 - 1610
Geom. Topol. 23 (2019) 1549-1610 This is a continuation of our previous work with Botvinnik on the nontriviality of the secondary index invariant on spaces of... 
Journal Article
ISSN 1022-1824, 2017
We compute the groups H*(Aut(F$_{n}$);M) and H*(Out(F$_{n}$);M) in a stable range, where M is obtained by applying a Schur functor to H$_{Q}$ or H$_{Q}$,... 
automorphisms of free groups | homology stability
Journal Article
ISSN 0370-2693, 2018
In the Standard Model, the electroweak symmetry is broken by a complex, $SU(2)$-doublet Higgs field and the vacuum manifold $SU(2)\times U(1)/U(1)$ has the... 
Journal Article
Quarterly Journal of Mathematics, ISSN 0033-5606, 03/2013, Volume 64, Issue 1, pp. 303 - 326
This paper consists of two related parts. In the first part we give a self-contained proof of homological stability for the spaces C-n(M; X) of configurations... 
MATHEMATICS | Mathematics - Algebraic Topology
Journal Article
Mathematical Proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 05/2013, Volume 154, Issue 3, pp. 419 - 438
We study the cohomology of the space of immersed genus g surfaces in a simply-connected manifold. We compute the rational cohomology of this space in a stable... 
MATHEMATICS | MAPPING CLASS GROUP | Topological manifolds | Theorems | Manifolds | Mathematical models | Infinity | Torsion | Mathematics - Algebraic Topology
Journal Article
ALGEBRAIC AND GEOMETRIC TOPOLOGY, ISSN 1472-2739, 2019, Volume 19, Issue 4, pp. 2099 - 2150
This is an exposition of homotopical results on the geometric realisation of semi-simplicial spaces. We then use these to derive basic foundational results... 
MATHEMATICS | STABLE MODULI SPACES | GROUP-COMPLETION
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2012, Volume 231, Issue 3-4, pp. 1773 - 1785
We give a simple generalisation of a theorem of Morita (1989) [10,11], which leads to a great number of relations among tautological classes on moduli spaces... 
Moduli spaces | Tautological algebra | MATHEMATICS | JACOBIAN MANIFOLDS | STABILITY | FAMILIES | ALGEBRA | RING | SURFACE BUNDLES | MAPPING CLASS-GROUPS | CURVES | MODULI
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.